# SDR 04FDEA02415

- Difficulty date: August 10, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N246FE
- Make and model: Boeing 727-200
- Aircraft serial: 22068
- Aircraft time: 31,856 hours, 25,703 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FLOORBEAM BS 950D, LBL 10 DAMAGED, WL 208 (C53-224-01, 3). BLENDED AREA AND FOUND TO BE OUT OF LIMITS PER SRM 53-10-1.  CUT OUT DAMAGE AND REPAIRED FLOORBEAM PER SRM 53-10-8  FIG  3.
